Throat infection antibiotics

Common Questions and Answers about Throat infection antibiotics

throat

I was taking cephalexin for a really bad throat and ear infection I had two weeks ago.
I went to the emergency dentist yesterday morning BC I was up allll night before with a horrible toothache. Well I guess I have a slight infection in my wisdom tooth and it needs to be extracted asap but he wanted me to take the med first for a few days. Its on my sheet of same meds from my doctor and both dentist and pharmacist said it was fine but I'm so Leary! I guess infection is more harmful. I've never taken it before and intact, having taking any medication since I was about 15....
I get it every 2-3 months, and am usually perscribed an antibiotic by a doctor, and begin feeling better within 24-48 hours after treatment. I got it again today [this time it had been exactly 4 months since the last infection] but this time it was directly after getting over a cold that had my throat sore, nose running, and had me coughing. I'm wondering, as I read more and more online, if I would have gotten over all those bouts of tonsilitus without the antibiotcs.
Most antibiotics close my throat. The only one I don't have a serious reaction to (yet) is clindamycin. Please let me know whether your heart behaves differently when on clindamycin, okay?It would mean a great deal to me. I used to have about 8500 PVC.s a day, but they have gone away after I stopped taking prescription medication (Nexium) for acid reflux. I have to really watch my diet and use over-the-counter antacids that contain calcium and magnesium.
1.what do my symptoms sound like? 2.what kind of STD can cause a throat infection like that? 3.what's the likelihood of the swab test being negative if I had just urinated before the swab test (i told the doc this) and that the antibiotics did not work. 4. one last thing is that I was taking a lot of gravol (perhaps double the recommended dose) to help me sleep and ease my anxiety..it say's something on the box about enlarged prostate warning...can that cause the discharge?
As per my previous post I had a throat infection and couple of skin infections for which my doc prescribed week course of erythromycin, seemed to clear the throat but then within days it was back 10 times worse accompanied by singular swollen pea sized node under left armpit and neck felt glandy, doctor has put me on another week course of erythromycin, 2 days in my throat still hurts like hell and myblegs fell like ive ran a marathon, also keep getting pains in armpits and left breast area (s
After that i took Taxim Of for 10 days with Relent twice daily. Did a throat swab again and it showed staphyloccocus in throat, so took amoxycilin and sulbatom for 8 days with montek lc, after stopping these medicenes i still feel weak and there is irritation in the throat.
This could be the infection spread to your guns. Go get some more antibiotics. You also should get a mouth wash that is for canker sores and swollen guns. Good luck.
It could most probably be tonsillitis and a throat infection. Throat pain, difficulty swallowing, fever, scratchiness in the throat, post nasal drip, malaise and loss of appetite are symptoms of tonsillitis. It can be caused by bacteria like streptococcus or it could be a viral infection. Bacterial infections need antibiotics. Consult your primary care physician who will do blood tests and take a throat swab to determine the cause and prescribe appropriate medications.
Currently I am on a very strong antibiotic day 4, but this is not my first bout....(for a sinus infection) My thoart burns, I have pain in the back of my head and always very tired. Any recommendations???
i have a constant urge to clear my throat since last one year . i went for antibiotics and anti allergies ,but to no result. a thick grey mucous comes out sticking. my ct scan of chest was perfectly normal.
It would make it feel like I was choking or about to choke and it would progress throughout the day. After three weeks I went to my doctor. He thought it was a nasal infection and was creating a drainage problem. So he gave me some Flonase and said come back in two weeks if it doesn't go away. So two weeks go bye and it didn't change a thing. I went to the doctor again and he took an x-ray and he gave me antibiotics. The x-ray showed nothing.
It doesn't sound like an STD related issue it is an infection or a cyst that is draining (regarding the labial area). If the throat or the labial area don't clear up and/or if you re-develop a fever see your doctor.
my 14 year old son has had a bacterial throat infection. He is on his 3rd round of antibiotics. He also has mono. The dr. swabs his throat and sends it to the lab. It keeps coming back bacterial. h1 I think she said. I am concerned as to why he is not getting better with the antibiotics??
Taking high doses of antibiotics or taking antibiotics for a long time also increases the risk of oral thrush. Antibiotics kill some of the healthy bacteria that help keep Candida from growing too much. People with poorly fitting dentures are also more likely to get thrush.
Ive been living with genital herpes for about two years now, and i recently have an infection in my throat that i think might tie to oral herpes. My symptoms started off as fever, chills, and body aches then my upper throat on the right side became very swollen and soar. im having diffulculties swallowing and its just super soar and painful. My doctor diagnosed me for pharyngitis eventhough i tested negative and the antibiotics arnt working. Could it be a herpes infection?
My 8 year old daughter has a reoccuring throat infection that requires antibiotics. She took 7 or 8 rounds of it last year and again this year seems to be getting it again. I do not want her to build up antibodies or become allergic to it. I know antibiotics are good here and there, but too much isn't good for you and if I can find a way to help her avoid her throat infections, I'd like to eliminate the need for antibiotics.
Now she is having fever (103 degree) and throat infection for last couple of days. We consult a doctor on this Monday and she found a throat infection and prescribed Amoxilin and potassium clavulanate oral suspension (3.5 ml X 8 hours interval) for 3 days.Medicine started very same day noon and still continuing. But fever is continuing and also sometimes she has been vomiting and loosmotion. We again consulted Doctor yesterday and she adviced to continue medicine for another 2 days.
call the dentist and let him/her know you have a sore throat. the antibiotics will not make it worse, may even make it better. I just had my abscessed wisdom tooth pulled 2 weeks ago and was in the middle of taking the antibiotics, hadnt finished them yet. he may give you another rx for them or you may have to see your general practitioner. But definitely call them and give them a heads up!
You need a throat swab for culture and sensitivity also endoscopic swab of sinus to rule out sinusitis. You need an appropriate antibiotics and anti-inflammatory drugs if infection is present. You may also have to get 24hrs gastric PH evaluation, and upper GI endoscopy to rule out acid reflux. Usual treatment consists of a course of proton pump inhibitors against prescription.
The soreness (or “infection”) of your throat could be caused by infection or inflammation of your nose and/or sinuses, called post-nasal drip. For that nasal irrigation or washing of the nose and throat can help relieve your throat symptoms. Sometimes what seems to be an infection is really irritation of the throat caused by air pollution.
I'm 27 years old and been suffering from a severe and frequent throat infection ( tonsillitis ) every 2 months . It all started two years ago , when i had my first and sever tonsillitis. had white spots all over with high fever and was barely able to drink or eat . I have been treated with "Augmentin Shots " for 4 days ( twice per day) with no progress until i changed the doctor who prescribed another antibiotics and it healed me in 3 days . (P.
So to me, it always seems like it has a delayed reaction compared to other antibiotics. It's in your body, but it's working on the infection after finishing the pills.
At the beggining I Thought it s him because every time I would see him and had intercourse with him I would get throat infection. He says he did his blood tests and that he doesn t have no std s. Now Tomorrow I m going for blood tests myself because the doctor told me I might have soemthing viral. I never seen the papers proving that my boyfriend is clean but he said he ll show them to me. I don t like accusing left and right but honestly I am very concerned about this.
But, if you have a virus it will clear on its own and the antibiotics won't help except with a secondary infection. An eye infection is usually, red, feels like rocks in your eye and usually very gummy or you have goop (I call it) in the corner of your eye and it can be crusty as well.
My Doctor basically just told me I have a bacterial infection and put me on more antibiotics. That's fine and all but if anyone could help me and tell me what kind of bacterial infection it could be I'd appreciate it! I know I'm sick, I just want to know what's making me so sick.
Is it possible that my nasal polyps have grown into my throat, or that I also have polyps on my vocal cords? I know that for a strep throat antibiotics is indicated and I've made an appointment at my doctor, but due to inconvenience the appointment couldn't been made before Monday. I'm keeping myself relative stable with 500 mg paracetamol (NSAID), but perhaps you know of other stuff I could use to keep myself stable until Monday?
MedHelp Health Answers